# SDR MALA040563

- Difficulty date: September 8, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N536XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2372
- Aircraft time: 9,021 hours, 8,912 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Condition: Leaking
- Location: Edp Shaft
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT NOTICED OIL QUANTITY 0 AND OIL PRESSURE FLUCUATION ON RETURN TO MSP OIL PRESSURE DROPPED BELOW 50 PSI , ENGINE WAS SHUTDOWN AND SECURED PER QRH.  MAINTENANCE FOUND NR 2 ENGINE EDP SHAFT SEAL BAD. REPLACED SEAL IAW 29-10-17 201, ALL CHECKS, OPS AND LEAK GOOD.  NOTE 8.75 QTS OIL ADDED.
